Advertisement

ANNALI DELL'UNIVERSITA' DI FERRARA

, Volume 59, Issue 1, pp 187–198 | Cite as

Linear contractions in product ordered metric spaces

  • Mihai TuriniciEmail author
Article

Abstract

All “multiplied” fixed point results in ordered metric spaces (including the coupled, tripled and quadrupled ones) based on linear contractive conditions, are obtainable from the 1986 (standard) fixed point statement over such structures in Turinici (Dem Math 19:171–180, 1986).

Keywords

Vector-valued metric space Quasi-order Product fixed point Increasing map Completeness Continuity Self-closeness Normal matrix 

Mathematics Subject Classification (2000)

47H10 54H25 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Abbas, M., Aydi, H., Karapinar, E.: Tripled fixed points of multivalued nonlinear contraction mappings in partially ordered metric spaces. Abstr. Appl. Anal. 2011, (2011). Article ID 812690Google Scholar
  2. 2.
    Aydi H., Samet B., Vetro C.: Fixed point results in cone metric spaces for w-compatible mappings. Fixed Point Th. Appl. 2011, 27 (2011)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Balakrishna Reddy K., Subrahmanyam P.: Extensions of Krasnoselskij’s and Matkowski’s fixed point theorems. Funkc. Ekv. 24, 67–83 (1981)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Berinde V.: Generalized coupled fixed point theorems for mixed monotone mappings in partially ordered metric spaces. Nonlinear Anal. 74, 7347–7355 (2011)MathSciNetzbMATHCrossRefGoogle Scholar
  5. 5.
    Berinde V., Borcut M.: Tripled fixed point theorems for contractive type mappings in partially ordered metric spaces. Nonlinear Anal. 74, 4889–4897 (2011)MathSciNetzbMATHCrossRefGoogle Scholar
  6. 6.
    Bhaskar T.G., Lakshmikantham V.: Fixed point theorems in partially ordered metric spaces and applications. Nonlinear Anal. 65, 1379–1393 (2006)MathSciNetzbMATHCrossRefGoogle Scholar
  7. 7.
    Chang S.S, Cho Y.J., Huang N.J.: Coupled fixed point theorems with applications. J. Korean Math. Soc. 33, 575–585 (1996)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Choudhury B.S., Kundu A.: A coupled coincidence point result in partially ordered metric spaces for compatible mappings. Nonlinear Anal. 73, 2524–2531 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  9. 9.
    Czerwik S.: A fixed point theorem for a system of multivalued transformations. Proc. Am. Math. Soc. 55, 136–139 (1976)MathSciNetzbMATHCrossRefGoogle Scholar
  10. 10.
    Du, W.-S.: Coupled fixed point theorems for nonlinear contractions satisfying Mizoguchi-Takahashi’s condition in quasiordered metric spaces. Fixed Point Theory Appl. 2010, Article ID 876372Google Scholar
  11. 11.
    Guo D., Lakshmikantham V.: Coupled fixed points of nonlinear operators with applications. Nonlinear Anal. 11, 623–632 (1987)MathSciNetzbMATHCrossRefGoogle Scholar
  12. 12.
    Huang N.J., Fang Y.P.: Fixed points for multi-valued mixed increasing operators in ordered Banach spaces with applications to integral inclusions. J. Anal. Appl. 22, 399–410 (2003)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Karapinar E.: Couple fixed point theorems for nonlinear contractions in cone metric spaces. Comp. Math. Appl. 59, 3656–3668 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  14. 14.
    Lakshmikantham V., Ciric L.: Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces. Nonlinear Anal. 70, 4341–4349 (2009)MathSciNetzbMATHCrossRefGoogle Scholar
  15. 15.
    Luong N.V., Thuan N.X.: Coupled fixed point theorems in partially ordered metric spaces. Bull. Math. Anal. Appl. 2, 16–24 (2010)MathSciNetGoogle Scholar
  16. 16.
    Matkowski J.: Integrable solutions of functional equations. Diss. Math. 127, 1–68 (1975)MathSciNetGoogle Scholar
  17. 17.
    Nieto J.J., Rodriguez-Lopez R.: Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations. Order 22, 223–239 (2005)MathSciNetzbMATHCrossRefGoogle Scholar
  18. 18.
    O’Regan D., Petruşel A.: Fixed point theorems for generalized contractions in ordered metric spaces. J. Math. Anal. Appl. 341, 1241–1252 (2008)MathSciNetzbMATHCrossRefGoogle Scholar
  19. 19.
    Perov, A.I.: On the Cauchy problem for systems of ordinary differential equations (Russian). In: Approximate methods for solving differential equations, pp. 115–134. Naukova Dumka, Kiev (1964)Google Scholar
  20. 20.
    Precupanu, T.: Linear topological spaces and fundamentals of convex analysis, (Romanian). Editura Academiei Române, Bucureşti (1992)Google Scholar
  21. 21.
    Ran A.C.M., Reurings M.C.: A fixed point theorem in partially ordered sets and some applications to matrix equations. Proc. Am. Math. Soc. 132, 1435–1443 (2004)MathSciNetzbMATHCrossRefGoogle Scholar
  22. 22.
    Rao K.P.R., Kishore G.N.V.: A unique common triple fixed point theorem in partially ordered cone metric space. Bull. Math. Anal. Appl. 3, 213–222 (2011)MathSciNetGoogle Scholar
  23. 23.
    Rus I.A.:Generalized contractions and applications. Cluj University Press, Cluj-Napoca (2001)Google Scholar
  24. 24.
    Sabetghadam F., Masiha H.P.: A coupled fixed point theorem for contraction type maps in quasi-ordered metric spaces. Int. J. Math. Anal. 5, 2041–2050 (2011)MathSciNetzbMATHGoogle Scholar
  25. 25.
    Samet B.: Coupled fixed point theorems for a generalized Meir-Keeler contraction in partially ordered metric spaces. Nonlinear Anal. 72, 4508–4517 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  26. 26.
    Samet B., Vetro C.: Coupled fixed point, F-invariant set and fixed point of N-order. Ann. Funct. Anal. 1, 46–56 (2010)MathSciNetzbMATHGoogle Scholar
  27. 27.
    Turinici M.: Fixed points for monotone iteratively local contractions. Dem. Math. 19, 171–180 (1986)MathSciNetzbMATHGoogle Scholar

Copyright information

© Università degli Studi di Ferrara 2012

Authors and Affiliations

  1. 1.A. Myller Mathematical SeminarA. I. Cuza UniversityIasiRomania

Personalised recommendations